# SDR RAIA00709003

- Difficulty date: September 3, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N807HK
- Make and model: Emb EMB-145
- Aircraft serial: 145119
- Aircraft time: 18,512 hours, 17,516 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 3574 - STL - SERVICE DOOR EMERGENCY EXIT LIGHT INOPERATIVE.  MAINTENANCE RESECURED THE CONNECTOR TO THE LIGHT ASSEMBLY.  OPS CHECKED GOOD.
